# SDR CALA2010080300364

- Difficulty date: August 3, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 64,420 hours, 13,710 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 140N20692
- Condition: Corroded
- Location: Bs 730
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RT STA 730 RBL45 SEAT TRACK FLANGE FOUND CORROSION.  CABIN SEAT TRACK FLANGE CORROSION REMOVE OUT OF SRM 53-00-52 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND CORRODED SEAT TRACK SUPPORT REPLACED AS PER SRM 51-10-02 AND NEW SUPPORT INSTALLED AS PER SRM 51-40-02 AT STA 720 TO STA 760 RBL 45.
